Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have cuts in perineum area after taking canesoral medicine. Had systoms of yeast infection. What is the cause?

I was on antibiotics for almost 3 weeks and then developed yeast infection like symptoms. Took me some time to figure this out since I had never had one before. I took canesoral last week and my symptoms subsided, however, exactly a week after taking canesoral I feel paper cut like cuts in the perineum area. Why would this occur?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI , your guess is correct. you have fungal infection. Cuts can appear due to the infection itself. In such situations clotrimazole cream or miconazole creams help a lot when applied twice daily. The creams should not contain any steriod. Taking Fluconazole 150 mg tabs is also helpful in such cases
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor